MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 CATH 132CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 CATH 132CM - US; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number INC-11129-132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during left middle cerebral artery infarction procedure, the distal tip of the subject catheter was broken off.The subject catheter was removed from the patient anatomy.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
B1 adverse event - corrected - no product problem b5 - executive summary - updated h1 type of reportable event - corrected - no malfunction g4 pma/510(k - corrected d4 gtin - corrected d2a common device name - corrected d2b product code - corrected h4 manufacturing date ¿ added d4 expiration date - added h3 device evaluated by mfg ¿updated there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, it was observed that the subject catheter shaft was seen to be kinked/bent, and the subject catheter tip was found to be intact.The scout catheter tip was noted to be broken/fractured, and the subject catheter hub was intact.Functional inspection was not required.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event catheter tip broken/fractured during use was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that continuous flush set up and maintained throughout the procedure.No damage was noted to the packaging prior to opening, the subject device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu.The subject device was returned for analysis.The subject catheter shaft was seen to be kinked/bent.The subject catheter tip was found to be intact.The subject scout catheter tip was noted to be broken/fractured.The subject catheter hub was intact.An assignable cause of procedural factors will be assigned to the as analyzed codes catheter shaft kinked/bent and accessory damaged as these defects are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of not confirmed was assigned to the as reported code catheter tip broken/fractured during use as the issue included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that during left middle cerebral artery infarction procedure, the distal tip of the subject catheter was broken off.The subject catheter was removed from the patient anatomy.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject catheter was returned for analysis.The catheter was examined, and it was discovered that the reported event of the subject catheter tip being broken/fractured during use was not confirmed.The subject catheter tip and hub was found to be intact; the shaft of subject catheter was found kinked/bent.The subject scout catheter tip was noted to be broken/fractured.

Brand Name
AXS VECTA 071 CATH 132CM - US
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19810366
Report Number3008853977-2024-00022
Device Sequence Number8389864
Product Code QJP
UDI-Device Identifier07613327459234
UDI-Public(01)07613327459234(17)250618(10)19679-01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2025
Device Catalogue NumberINC-11129-132
Device Lot Number19679-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown